# SDR ASAA0954971

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 503 hours, 159 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS RETRACTED TO UP FROM 1 DEG SPEED TRIM FAIL LIGHT ILLUMINATED WENT OUT AFTER FLAPS REACHED UP.  DFGS BITE TESTS PASS ALL TEST PER FIM TASK 22 11 00 810 801.  OPS NORMAL.
